MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/PRN BL 22GA X .75IN; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/PRN BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383322
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/prn bl 22ga x.75in separation of adapter from tubing it was reported by customer that after placing the iv i took off all her labs and flushed her iv, then when it was about to disconnect the flush from the iv, the tubing broke off from the blue piece of the catheter.Verbatim: rcc received a complaint via email.Email(s) attached.No harm to patient.After placing the iv i took off all her labs and flushed her iv, then when i was about to disconnect the flush from the iv, the tubing broke off from the blue piece of the catheter.Product#: 383322.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
There is no batch#, both dhr review and retained sample review cannot be executed the reported information is the tubing broke off from the blue piece of the catheter.Highly possible a poor bonding issue between tubing and wing insertor.Possible reasons for such type of defect are: 1.Poor bonding performance due to less or no cyclohexanone during tubing/wing-inserter manual bonding process.2.Raw material defect from tubing or wing inserter the manufacture process have taken below actions to prevent or monitor above possible risk: 1.100% inspection was taken after bonding process, poor bonding status can be identified 2.Both in-process and out-going sampling will check the separation force between tubing and wing-inserter.There is no batch#, both dhr review and retained sample review cannot be executed, possible reason analysis only, we could not identify the root cause.

Brand Name
BD SAF-T-INTIMA W/PRN BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21549196
Report Number3002601200-2025-00105
Device Sequence Number20874070
Product Code FOZ
UDI-Device Identifier00382903833221
UDI-Public(01)00382903833221
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383322
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale